MAUDE Adverse Event Report: TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE

TRIVIDIA HEALTH INC PEN NEEDLES FG; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number PNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were not returned for evaluation.Most likely underlying root cause: mlc-61: improper use / mishandled by end user.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated she did not replace the products and she sent defective products back for investigation.
 
Event or Problem Description
Consumer reported complaint for bent inner part of pen needle.The expected fasting blood glucose test result range is undisclosed.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.The pen needle lot manufacturer¿s expiration date is 06/30/2024 and open vial date is undisclosed.

Brand Name
PEN NEEDLES FG
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10242388
Report Number1000113657-2020-00461
Device Sequence Number11473666
Product Code FMI
UDI-Device Identifier00021292012816
UDI-Public(01)00021292012816
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2024
Device Model NumberPNDL, 3BV TVH TP 32G 4MMTC 100CT 30/CS YELLOW
Device Catalogue NumberS5H01A32-100TC
Device Lot Number9G611
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1